# SDR VNAA2012100900004

- Difficulty date: October 9, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 20,637 hours, 20,998 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 1G69D
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ERRONEOUS INDICATIONS IN FLIGHT ON PFD (PRIMARY FLIGHT DISPLAY) NUMBER ONE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED NUMBER ONE ADC (AIR DATA COMPUTER) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
